Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

victoria1

Member
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About victoria1

  • Rank
    New Member
  1. ive been on accutane for four months and i was wondering if itd be safe for me to go tanning i know your extra sensitive to the sun but 7 minutes in a tanning bed?
  2. im on accutane and though my face is clearing up amazingly the blackheads on my nose just wont go away... and on accutane you cant squeeze them out because you'll scar - but even when i did squeeze them out, 1 day later they'd be back but its driving me crazy, my face is finally clearing but i still have to wear makeup on my nose anything guarenteed to work?
  3. I got the feeling a few times but I think it was just because I took cough medicine, so maybe if you took something else then...
  4. are you sure thats related to the accutane because thats not even listed on the known side effects
  5. its the end of my 4th month on accutane so by the end of july ill be done (5 months) my acne wasnt severe at all, mostly annoying little bumps under the skin and white heads/black heads which started around 6th grade but after 2 years of trying everything from birth control pills to tetracycline and every cream inbetween i was fed up and my doctor suggested accutane (im 16) i was really scared because when i searched it online...the things people say... but my dermatoligist is great and explain
  6. jessica simpson went on accutane on tv they asked her what she does to her skin and she said her dermatoligist put her on accuntane and shes hasnt had a breakout since
  7. Im not sure what creatine is but protien shakes Ive had make me brake out badly.
  8. differin is really harsh and creams like that bring pimples to the surface, after two years of antibiotics and creams like differen and retin-a i just quit, my skin was burned and stinging all the time and your derm told you to pop the zits?? thats crazy and leads to scarring, dont pop them. get a new dermatoligist
  9. yeah i got really really bad break outs too where Id get sorts of pimples id never gotten before but it will calm down, after the third (or fourth) month things start to look up whatever you do dont pick at it good luck
  10. If you just started accutane then of course your cleansers and retin-a arent bothering you YET. When the accutane kicks in, you'll change your mind. Keep away from it, you wont need topical stuff soon enough. Just stick to something really gentle and a mosturizer oh and tazorac is hell. good luck i hope things work out
  11. Tetracycline did absolutely nothing for me but get my hopes up and my doctor tells me to stay away from Salicyclic Acid, accutane is the only way. I went through a few years of trying different antibiotics and if you've been on it for a few months and nothings happening, switch it and switch your doctor. good luck
  12. My doctor told me not to take any other vitamins ESPECIALLY vitamin A, dont play with your accutane by tricking it with other vitamins.
  13. Youll get a few bad breakouts (check out the side effects sheet) but then it will get really good, mine was like that too. Id have a week of such bad skin I would refuse to come out of the house then Id have almost perfect skin for the next week. It drove me crazy but wait it out.
  14. i got immune to a lot of them, it was a real pain in the ass too because it i would start an antibiotic, it would take a month to work, then my skin would me semi-clear for a few weeks then it would just stop completely stop so id try another one and it just kept going on for 2 years accutane is the only way.
×